# SDR DALA2021032401769

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 61,638 hours, 7,641 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 FLOOR PROX EMERGENCY LIGHT AT 32B IS INOP. CORRECTIVE ACTION: RECONNECTED POWER SUPPLY CONNECTOR NEAR SIDEWALL FLOOR. (7445518)
